# SDR REXA2014110401111

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,156 hours, 16,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 CARGO SMOKE DETECTOR CAGE IS BROKEN OFF.  DEFERRED NR 1 CARGO SMOKE DETECTOR IAW MEL 26-15-11 IAW RM MOC 009350 PLACARDS INSTALLED.  ENTERED INTO MM02 DDG COMPLIED WITH AMM 26-15-00-040-801. R & R NR 1 CARGO FIRE DETECTOR CAGE ASSEMBLY IAW AMM 26-15-01.  OPERATIONS CHECKED GOOD. THIS CLEARS DM 9350.  PLACARD REMOVED.
